LORENZONI PAOLO
- U05, Floor: 3, Room: 3066
Publications
Lorenzoni, P., Shadrin, S., Vitolo, R. (2024). Miura-reciprocal transformations and localizable Poisson pencils. NONLINEARITY, 37(2) [10.1088/1361-6544/ad1494]. Detail
Lorenzoni, P., Vitolo, R. (2024). Bi-Hamiltonian structures of KdV type, cyclic Frobenius algebrae and Monge metrics. JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL, 57(48) [10.1088/1751-8121/ad8fe6]. Detail
Arsie, A., Buryak, A., Lorenzoni, P., Rossi, P. (2023). Semisimple Flat F-Manifolds in Higher Genus. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 397(1), 141-197 [10.1007/s00220-022-04450-6]. Detail
Arsie, A., Lorenzoni, P., Mencattini, I., Moroni, G. (2023). A Dubrovin-Frobenius manifold structure of NLS type on the orbit space of B-n. SELECTA MATHEMATICA, 29(1 (February 2023)) [10.1007/s00029-022-00804-z]. Detail
Lorenzoni, P., Perletti, S. (2023). Integrable hierarchies, Frölicher-Nijenhuis bicomplexes and Lauricella bi-flat F-manifolds. NONLINEARITY, 36(12), 6925-6990 [10.1088/1361-6544/ad05dc]. Detail